MathSciNet Relay Station
MathSciNet bibliographic data
MR115204 60.00
Rényi, A. On the central limit theorem for the sum of a random number of independent random variables. Acta Math. Acad. Sci. Hungar. 11 1960 97–102 (unbound insert).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement